# SDR UALA2013070104589

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,999 hours, 16,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW HANDLE STUCK IN LOCKED POSITION.  FOUND AFT WINDOW TRACK TRIM STUCK. REPOSITION TRIM.  CAPTAIN SLIDING WINDOW HANDLE, OPS NORMAL.  OK TO CONTINUE.
